# SDR QMLA2024030220026

- Difficulty date: March 2, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N150AM
- Make and model: Bell 407
- Aircraft serial: 54046
- Aircraft time: 4,452 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MED CREW SMELLED FUEL IN AFT CABIN.
